# SDR AALA202301179447

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 45,455 hours, 18,346 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Fuel Filter
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG MESSAGE. MAINTENANCE REPLACED FUEL FILTER PER AMM 73-11-10. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
